Helped Over 500,000 patients with 98%+ satisfaction.

Connect & Get Personalized 1-to-1 Answers from Expert Doctors

DoctorSpring > Question Home

Herpes zoster medication and depression

Resolved Question:

Hi doctor I am 28 years old and recently suffering from herpes zoster alongwith I was using cream on my rashes and pills also. After that my doctor suggested me to take b vitamin supplement. On the box it is written a double dosage can protect nerve.But after taking it I realized that there is a change in my mood,depression have disappeared and my concentration has really improved.I was thinking is it a result of the vitamin b supplement that I took?After a year my nails and hair have started growing thickly.Is it a result of vitamin b deficiency?I want to know that should I continue with the double dosage of RDA?Should I overdose it?Can std list be a problem.

Category: Community

Ask Your Own Question

Category: Family Physician-GP
 23 Doctors Online

Thanks for your question and concern as there are many diseases herp zoster is also a disease which Is caused by same virus that in result cause a disease like chicken pox.It disturb the body and it affect the nerve of one side of trunk.Today doctor have noticed that vitamin b12 relieves the symptoms of postherpetic neuralgia.There are different vitamins and according to vitamin b complex are absolutely essential for the necessary metabolic process such as rbc cell,which help to keep nervous system and energy production maintain.Vitamin b provide carbohydrate and convert them to glucose as all vitamin b are complex.For the metabolism and fat vitamin b complex are very rssential.While taking vitamin b it is really important to take them all at the same time.Lossing weight and vitamin b losses up and down only if taken together. Riboflavin(B2), Niacin(B3), Panthotenic Acid(B5),Pyridoxine (B6), Cyanocobalamin (B12). Vitamin b 12 helps in many ways like it increses in weight loss ,helps in fighting with stress and depression.As it also result in anemia and anxiety.If we alk about overdose it is rare in case people take because it is a water soluble vitamin and the vitamin b taken is eleminated by urine.As a result you can have negative effect as rash or allergy in your body but the possibilty of dents in the nail are not there. So I would suggest you to consult your doctor again.Take care.


Dr. Cecelia J. Russ
Category: Family Physician-GP
Experience: 
- Medical School - New York Institute of Technology, New York College of Osteopathic Medicine
- Duke University Medical Center, Residency in Family Medicine
Dr. Cecelia J. Russ and 4 other Medical Specialists are ready to help you

Users who read this, also read:

Make informed and better medical decisions.

Join the 500,000 people who found a smarter, quicker way to get Answers, Recommendations & Expert Opinions.

Expert Doctors at fingertips

Recommendation on next step. Second-opinion.Multi-specialty.

Save Time

Average time for answers: 6 hours.

Save Money

$35 for typical specialist consult vs. $120 for a local appointment.

Free Follow-ups

Clarify, ask further questions for free in private conversation.

100% Satisfaction

Money back guarantee for the 1st reply. MEDNET Quality Board.

Start My Consultation

CHAT NOW

About DoctorSpring.com

Doctor Spring is a novel online Doctor consultation platform where you can get your medical questions answered by leading Doctors. Just Submit your question and rest assured that you will consult a Doctor easily. Once you submit the question, the Doctor from the concerned specialty will reply within hours. You can always ask more questions or add details with follow-up question options and make it an online doctor chat. You may use this service to consult a specialty or for getting medical second opinion. All paid services come with a MEDNET quality assurance and 100% money back guarantee.

DoctorSpring in news